# SDR SWIA200311747

- Difficulty date: January 26, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 21,075 hours, 29,757 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003761
- Condition: Smoke
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

APU BLEED CAUSES LAVATORY SMOKE DETECTOR TO GO OFF.  REMOVED AND REPLACED APU IAW EMB 120 MM 49-00-02.  S/N  OFF P-456.
